# SDR CALA2013102292268

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 66,104 hours, 9,151 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C1 ADP WILL NOT PRODUCE MORE THAN 1500 PSI WHEN OPERATED WITH APU BLEED AIR.  PUMP SLOWLY WILL RISE TO 3000PSI.  PRESSURE ALSO CYCLES.
